# SDR UPS97223711

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916UP
- Make and model: Boeing 727172C
- Aircraft serial: 19808
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 856
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION (C57-174-01.01-01) ON LT STR 18A AT BS 856 LBL 71 WL 188.  REMOVED CORROSION AND REPAIRED LT STR 18A AT BS 856 IAW TRAMCO/BFG EWO 97-2296 UPS EO FILE NR 727-53-1948.
